Red rash

Red rash

Here is a picture of my very sore arm which is a reaction to the Humeria. I have this on both arms ,and it itches and stings like mad.

Sometimes I wonder why we put ourselves through the different medications,especially as after all that they just stop working!

I have seen the Dr and got antihistamines and some cream,that was over a week ago and I am still waking up itching.

Jane X 😒😩

Anybody had this as a side effect after having Humeria?

13 Replies

oldestnewest
  • Hugs darling.xxx

  • Hi Jane, do you inject into your legs or your abdomen? Just wondering why the reaction is on your arms...have you had any explanation? It looks so painful. I feel for you. I had injection site reactions with enbrel and they were pretty awful, but at least I understood why it was happening. Hope it clears up soon!

  • That looks sore Jane. I'm not on Humira but is it usually injected in the arm? i don't know that it makes any difference but possibly wherever you inject you'll have the same reaction. Do you use the antiseptic swab again once you've injected or just press a pad of cotton wool on the injection site? I inject MTX in my tum (I tried my thigh once.. ooch) & when I've used the swab after I've injected I've had a slight reaction so I don't do it any more, nothing like in your pic though. I'd have your Rheumy nurse take a look at that, it looks angry. x

  • Hi everyone ,

    I inject my tummy. I have been told to stop.

    Thanks xx

  • Ah, I thought it was a site reaction & didn't know you'd been told to stop. I hope you react positively to whatever your Rheumy considers next for you. x

  • I have also heard of some people who have had allergic reactions, but not to the actual Humira, but to something in the needle cap or the syringe. I think I heard that some needle caps have a latex component.

  • Hi no I am a nurse so I am ok with latex.

    Thanks for replying.

    Jane x

  • Gloves have been latex free for years now...

  • Just so sorry that you're having this problem. I had to stop enbrel because of massive injection site reactions. Now on humira too, but seeing docs next week and almost certainly stopping it because it is no longer working. So I know how gutting it is when things go wrong.

    Don't give up, maybe the antihistamine will work. If not, there are alternatives. Hope the rash settles. M x

  • So sorry to hear Humira has stopped working. I've only just started it and haven't yet had any response, positive or negative...how long did it work for you?

  • Been on it for 20 months......took 6 1/2 months to start working, and looking back don't think it ever worked that well. However, it was my 3rd biologic, and I was desperate to grasp any hint of improvement

    Just hope there is something out there for me!!! M x!

  • I do hope you find the right one....I'm still feeling the benefit from the enbrel I took in the autumn, even though I only did 7 injections before having to admit defeat because of the ISRs. I'm amazed that it's lasted so long and I can once again offer to shake hands without fear of curling up in a ball from the pain!

    I still have a swollen ankle and other inflammed joints in feet and hands but to a much smaller extent than in the summer before starting enbrel when every joint in my body seemed to be causing me pain.

    It does make me wonder if the one size fits all, ie giving the same dose to an 8 stone woman as a 20 stone man, is the best way to proceed. Maybe My body would have been able to cope with less Enbrel.......and I could have stayed on it longer....

  • thank you for replying.

    Hope you get on well at the Dr next week.

    Jane x

You may also like...